MAUDE Adverse Event Report: Philips Ultrasound, Inc EPIQ 5G; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc EPIQ 5G; system, imaging, pulsed doppler, ultrasonic
Model Number EPIQ 5G
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554); Insufficient Information (4580)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the user felt the sensations as tingling and shooting pain in the arm lasting approximately 5-10 seconds when using the l12-5 transducer.The l12-5 transducer was associated with an epiq 5g ultrasound system.The user was evaluated and received unspecified medical treatment.The customer confirmed that the symptoms are a direct result of the use of the transducer.The treatment and associated diagnosis were unspecified.Philips has started an investigation, and upon completion, a follow-up report will be submitted.

Brand Name
EPIQ 5G
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50900342
Report Number3019216-2026-100323
Device Sequence Number20296733
Product Code IYN
UDI-Device Identifier00884838107502
UDI-Public(01)00884838107502
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEPIQ 5G
Device Catalogue Number795204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown